Can you overdose on sudafed?
If you take too much, symptoms of an overdose of Sudafed PE can include: headache dizziness high blood pressure abnormal heart rhythm seizures
Can You overdose on Delsym? Delsym Overdose. If you take too much Delsym (dextromethorphan polistirex), symptoms could include vomiting, seizures, or irregular breathing. Your treatment options will depend on when the overdose was taken. For example, a healthcare provider may “pump the stomach” or give activated charcoal for a recent overdose of Delsym.
Can you take Sudafed and Xanax? Hi, thanks for the question. You can combine xanax and sudafed. There is no drug interaction with those two. Sudafed can increase your heart rate and blood pressure. So if you are already hypertensive, that is the last thing you need. If you have additional question, feel free to ask.
Can you take Sudafed and codeine together? Never use codeine, guaifenesin, and pseudoephedrine in larger amounts, or for longer than prescribed. Cough or cold medicine is usually taken only for a short time until your symptoms clear up. Codeine may be habit-forming, even at regular doses.
What conditions does Sudafed treat? Sudafed is used to treat nasal and sinus congestion, or congestion of the tubes that drain fluid from your inner ears, called the eustachian (yoo-STAY-shun) tubes. Sudafed may also be used for purposes not listed in this medication guide. Do not give Sudafed to a child younger than 4 years old.